Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 3, Pages 169-175
http://dx.doi.org/10.1155/S1048953390000168

On some perturbation techniques for quasi-linear parabolic equations

Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, CA, USA

Received 1 January 1990; Revised 1 June 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Malyshev, “On some perturbation techniques for quasi-linear parabolic equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 3, pp. 169-175, 1990. https://doi.org/10.1155/S1048953390000168.